| Model Number |
M00584170 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable event of cutting wire kinked.Block h11: investigation results the device was not returned for analysis as the device was contaminated; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
Event or Problem Description
It was reported to boston scientific corporation that a truetome 44 was attempted to be used in the ampulla during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stone removal performed on (b)(6), 2026.During the procedure, the cutting wire was bent.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.